# SDR ABXA010814

- Difficulty date: April 2, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 54,080 hours, 56,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 591013053
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 TEE CRACKED APPROXIMATELY 1 INCH LONG AT LONGERON 14.  REPLACED THE NR 6 TEE IAW DC-9 SRM.
